jawline spots

Post your questions about acne here.

Moderator: talkhealth

Locked
2 posts
purple painkiller
Posts: 7
Joined: Sun Dec 04, 2016 3:49 pm
Quote

by purple painkiller on Tue Jun 13, 2017 12:47 pm

jawline spots

I have been getting a small cluster of red spots usually on my right jawline and a bit under. I use natural skincare products and have had wonderful results everywhere but in that one area. I am on a lot of pain medication and also the mini pill due to fibroids. Do you think that the meds are to blame? Obviously I can't go off them but it does get upsetting.

User avatar
Dr Anjali Mahto
Posts: 104
Joined: Wed Sep 09, 2015 12:23 pm
Quote

by Dr Anjali Mahto on Tue Jun 13, 2017 6:16 pm

Re: jawline spots

Many thanks for taking the time to post your question. Whilst you do not specifically detail what medications you are currently taking, I think that your painkillers are unlikely to be the cause of your acne.

Acne affecting the jawline and neck is sometimes considered to be hormonal in nature, often getting worse in the second half of the menstrual cycle. If you are getting deep, red painful lumps or scarring as a result of these, I would advise you to seek medical attention either from your GP or dermatologist for some prescription treatments which can be of benefit.

Best of luck,

Anjali
Dr Anjali Mahto
Consultant Dermatologist and British Skin Foundation spokesperson
http://www.talkhealthpartnership.com/on ... _mahto.php

Locked
2 posts